On the FEM Treatment of Wedge Singularities in Waveguide Problems

J. Juntunen, T. Tsiboukis

    Research output: Contribution to journalArticleScientificpeer-review

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1030-1037
    JournalIEEE Transactions on Microwave Theory and Techniques
    Volume48
    Issue number6
    Publication statusPublished - 2000
    MoE publication typeA1 Journal article-refereed

    Keywords

    • High-order FEM methods
    • wedge singularities

    Cite this